Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 510790, 10 pages
http://dx.doi.org/10.1155/2013/510790
Research Article

On Intra-Regular Left Almost Semihypergroups with Pure Left Identity

1Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan
2Department of Civil Engineering and Architecture, Via delle Scienze 206, Udine, Italy
3Department of Mathematics, COMSATS Institute of Information Technology, Attock, Pakistan

Received 24 January 2013; Accepted 4 April 2013

Academic Editor: Feng Feng

Copyright © 2013 Naveed Yaqoob et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Naveed Yaqoob, Piergiulio Corsini, and Faisal Yousafzai, “On Intra-Regular Left Almost Semihypergroups with Pure Left Identity,” Journal of Mathematics, vol. 2013, Article ID 510790, 10 pages, 2013. https://doi.org/10.1155/2013/510790.